| Catalog Number |
TSVTWB10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implant was removed due to infection.Lack of integration.Unknown tooth number.Symptoms as a result of the event: discomfort, soreness and swelling.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.G4: additional pma/510(k) number k101880.H6: additional h6- patient codes: 4755: swelling/edema.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.